Alert archive / Illinois / River Flood Warnings in 2018
River Flood Warning 8, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 20, 2018, 8:47 PM CST for Fulton County, Illinois. It took effect at Feb 21, 2018, 12:00 PM CST. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 20, 2018, 8:47 PM CST (02:47 UTC)
- In effect from
- Feb 21, 2018, 12:00 PM CST
- Expired
- Feb 23, 2018, 2:40 PM CST
- In force
- 51 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, IL
The radar
The Lincoln radar (KILX), 87 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at Seville (SEVI2). The gauge peaked at 20.08 ft at Feb 22, 2018, 5:00 AM CST.
- Action stage
- 19 ft
- Minor stage
- 22 ft
- Moderate stage
- 25 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05570000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
109
WGUS43 KILX 210247
FLWILX
Flood Warning
National Weather Service Lincoln IL
847 PM CST Tue Feb 20 2018
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC057-211647-
/O.NEW.KILX.FL.W.0008.180221T1800Z-180223T2040Z/
/SEVI2.1.ER.180221T1800Z.180222T1200Z.180223T1440Z.NO/
847 PM CST Tue Feb 20 2018
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Spoon River at Seville.
* From Wednesday afternoon until Friday afternoon.
* At 745 PM Tuesday the stage was 15.6 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 24.0 feet by Thursday morning.The river
will fall below flood stage by Friday morning.
* Impact...At 23.0 feet...Easterly access road to Seville inundated.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Spoon River
Seville 22 15.6 Tue 8 PM 20.0 24.0 22.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
254 follow-up statements
101
WGUS83 KILX 211856
FLSILX
Flood Statement
National Weather Service Lincoln IL
1256 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-220856-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180223T0834Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180223T0234Z.NO/
1256 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 1145 AM Wednesday the stage was 16.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 16.7 Wed 12 PM 16.1 13.9 11.2
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-220856-
/O.EXT.KILX.FL.W.0008.000000T0000Z-180223T1256Z/
/SEVI2.1.ER.180223T0600Z.180223T0600Z.180223T0656Z.NO/
1256 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday morning.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 19.5 Wed 11 AM 20.8 21.8 19.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
EJL422
WGUS83 KILX 211941
FLSILX
Flood Statement
National Weather Service Lincoln IL
141 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-220941-
/O.CON.KILX.FL.W.0008.000000T0000Z-180223T1256Z/
/SEVI2.1.ER.180223T0600Z.180223T0600Z.180223T0656Z.NO/
141 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at Seville.
* Until Friday morning.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 19.5 Wed 11 AM 20.8 21.8 19.4
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
25918
WGUS83 KILX 220135
FLSILX
Flood Statement
National Weather Service Lincoln IL
734 PM CST Wed Feb 21 2018
...The Flood Warning continues for the following river in Illinois...
Spoon River at London Mills affecting Fulton and Knox Counties
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC057-095-221534-
/O.EXT.KILX.FL.W.0001.000000T0000Z-180223T0600Z/
/LNMI2.1.ER.180220T2351Z.180221T1330Z.180223T0000Z.NO/
734 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at London Mills.
* Until late Thursday night.
* At 645 PM Wednesday the stage was 16.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow evening.
* Impact...At 15.0 feet...Minor flooding begins to agricultural land
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
London Mills 15 16.3 Wed 7 PM 15.8 13.6 10.8
&&
LAT...LON 4081 9020 4079 9012 4070 9024 4058 9027
4059 9036 4071 9032
$$
ILC057-221534-
/O.EXT.KILX.FL.W.0008.000000T0000Z-180223T0733Z/
/SEVI2.1.ER.180222T1651Z.180222T1800Z.180223T0133Z.NO/
734 PM CST Wed Feb 21 2018
The Flood Warning continues for
The Spoon River at Seville.
* Until late Thursday night.
* At 1100 AM Wednesday the stage was 19.5 feet.
* Flood stage is 22.0 feet.
* Minor flooding is forecast.
* Impact...At 22.0 feet...Water begins to flood agricultural areas
near the river.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Spoon River
Seville 22 19.5 Wed 11 AM 21.7 21.7 19.7
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$
25950
WGUS83 KILX 221353
FLSILX
Flood Statement
National Weather Service Lincoln IL
753 AM CST Thu Feb 22 2018
...The Flood Warning is cancelled for the following river in
Illinois...
Spoon River at Seville affecting Fulton County
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC057-221423-
/O.CAN.KILX.FL.W.0008.000000T0000Z-180223T0733Z/
/SEVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
753 AM CST Thu Feb 22 2018
The Flood Warning is cancelled for
The Spoon River at Seville.
* At 645 AM Thursday the stage was 20.0 feet.
* Flood stage is 22.0 feet.
* Forecast...The river will fall to 19.9 feet by Friday morning .
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Spoon River
Seville 22 20.0 Thu 7 AM 19.9 17.7 15.2
&&
LAT...LON 4059 9036 4058 9027 4045 9029 4037 9011
4030 9015 4041 9040
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 20, 6:13 PM CST, 2 hours 34 minutes earlier.
Area forecast discussion, Feb 20, 6:13 PM CST, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 613 PM CST Tue Feb 20 2018 .SHORT TERM...(This evening through Wednesday) ISSUED AT 259 PM CST Tue Feb 20 2018 Cold front has recently passed through Decatur, and will arrive soon in Champaign. Temperatures initially behind it fell 22 degrees in Peoria in 5 minutes, but more recently the drop has been more in the order of a slower 15 degree fall. With a steady fall through the evening, most areas west of I-55 should be in the mid 30s or colder by midnight. Unfortunately, the rain won't be done by this point, as more precipitation continues to surge northeast out of Missouri. Forecast soundings show a prominent warm nose around 2,000 feet lingering much of the night, so a changeover to freezing rain and some sleet remains likely. This should begin this evening west of the Illinois River, and near I-55 toward the midnight-2 am time frame. Accumulations of around a tenth inch appear likely on elevated surfaces. Road conditions may be a bit of a question mark, with the warm pavement from today, but some travel impacts are still expected. As a result, a Winter Weather Advisory will be issued for most of the forecast area. Exception is from about Danville-Effingham southeast, where the precipitation should be ending around the time temperatures get cold enough. In terms of the flooding potential, the Flood Watch will be expanded into the southeast CWA through tonight. Areas along and south of I-70 have been missing out on the heaviest rain so far, but 1-2 inches appear reasonable as precipitable waters remain around 1.5 inches past midnight. The flood threat west of I-55 will be diminishing, but will leave that part for now and let the next shift continue to monitor for several more hours. For Wednesday, the cold front will be hanging up across the Tennessee Valley into southern Arkansas, with another surge of moisture coming northeast with a shortwave. Thus, will keep PoP's going through the day south of I-70. .LONG TERM...(Wednesday night through Tuesday) ISSUED AT 259 PM CST Tue Feb 20 2018 Some variation among the models among exactly how far north this next moisture surge moves up, but they continue to suggest a west-east corridor of some freezing rain Wednesday night into Thursday. Currently this is more favored between I-72 and I-70, but could reach as far north as Peoria by early Thursday before transitioning to rain. With the southwest upper flow persisting through late week, the next storm system still on track to arrive Thursday night. Waves of low pressure will continue to ride northeast, until the final passage of the system Saturday night. Latest ECMWF was not available for comparison, but the new GFS was much stronger than the old European run, though timing was in reasonable agreement. The southeast CWA is more on track for any significant rainfall at this time, and with the ground saturated from the current system, another round of flooding will be possible. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 610 PM CST Tue Feb 20 2018 The cold front has pushed east of all the TAF sites, with NW wind gusts to 25KT developing. Moderate to heavy rain is mainly east of I-55 as of 00Z/6 pm, with some IFR ceilings at BMI and IFR vis at CMI. Otherwise, flight categories have improved to MVFR at PIA, SPI, and DEC. Potential for periods of IFR due to low clouds and vis will continue for all TAF sites until after midnight, when MVFR and possibly VFR clouds develop. Freezing rain and icing will be the other main concern the rest of the night. Temps will drop below freezing at all terminal sites overnight, with some light freezing rain and sleet/snow possible for several hours before precipitation ends from NW to SE between 07z (PIA) and 11Z (CMI). Despite how much freezing rain/icing occurs during the precipitation, travel surfaces could still re-freeze due to residual water on the ground. Slippery travel is expected as the night progresses. NW winds should diminish below 10kt tomorrow morning, with clouds improving to VFR. && .ILX WATCHES/WARNINGS/ADVISORIES... Flood Watch through late tonight for ILZ029>031-036>038-040>057- 061>063-066>068-071>073. Winter Weather Advisory until 6 AM CST Wednesday for ILZ027>031- 036-037-040-041-047-049-050. Flood Watch until 6 PM CST this evening for ILZ027-028. Winter Weather Advisory from midnight tonight to 6 AM CST Wednesday for ILZ038-042>045-048-051>055-061. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Shimon
Hazardous weather outlook, Feb 20, 3:33 PM CST, 5 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 333 PM CST Tue Feb 20 2018 ILZ027-028-211200- Knox-Stark- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT UNTIL 6 PM CST THIS EVENING... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... The rain and snow mix will change over to freezing rain and sleet early this evening as much colder air filters in from the northwest. Ice accumulations of less than a tenth of an inch can be expected. Traveling will be difficult as roads and elevated areas may be slick. With the continued rainfall across Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ038-042>045-048-051-053>055-211200- Champaign-De Witt-Douglas-Logan-Macon-McLean-Menard-Moultrie- Piatt-Sangamon- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TONIGHT... Showers will be likely along with a chance for thunderstorms into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of one half to one inch is possible through the evening with locally higher amounts possible. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week, along with the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. Traveling will be difficult as roads and elevated areas may be slick. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ046-057-211200- Edgar-Vermilion- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Showers will be likely along with a chance for thunderstorms today into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of up to 2 inches will be possible through tonight. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, many area creeks and rivers may experience flooding later this week, specifically the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be minimal. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ029>031-036-037-040-041-047-049-050-211200- Cass-Fulton-Marshall-Mason-Morgan-Peoria-Schuyler-Scott-Tazewell- Woodford- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TONIGHT... Showers will be likely along with a chance for thunderstorms today into early tonight. No severe weather is expected with any of the thunderstorms. Additional rainfall of up to an inch will be possible through tonight. This is on top of the rain we have already received over the past 24 hours. With the expected additional rainfall over west central and central Illinois, the Illinois River from Henry south to Beardstown is forecast to go to minor or moderate flooding later this week, along with the Sangamon River at Monticello and the Vermilion River at Danville where minor flooding is forecast at this time. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. Traveling will be difficult as roads and elevated areas may be slick. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... There may be some lingering light snow or sleet early in the morning Wednesday. Another round of significant rainfall is possible by late Thursday into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ056-062-063-211200- Clark-Coles-Cumberland- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of east central Illinois. .DAY ONE...TONIGHT... Periods of showers and thunderstorms can be expected into early tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts across the area that may lead to localized flooding later today into this evening. Additional rainfall amounts of 2 to 3 inches will be possible through tonight. Due to the expected rainfall, significant rises and/or flooding is expected to occur on area rivers and streams. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... The threat for heavy rainfall will temporarily shift south and east of the area Wednesday morning. There will be a chance for a period of light freezing rain or sleet later Wednesday night into early Thursday. Any ice accumulations will be less than a tenth of an inch. Another round of significant rainfall is possible later Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ052-061-211200- Christian-Shelby- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY... This Hazardous Weather Outlook is for portions of central Illinois. .DAY ONE...TONIGHT... Periods of showers and thunderstorms can be expected into early tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts across the area that may lead to localized flooding later today into this evening. Additional rainfall amounts of up to 2 inches will be possible through tonight. Due to the expected rainfall, significant rises and/or flooding is expected to occur on area rivers and streams. As a cold front moves through the area tonight, the rain is expected to change over to a wintry mix of sleet and freezing rain, then to light snow before ending Wednesday morning. Any ice accumulations should be less than a tenth of an inch in most areas. Traveling will be difficult as roads and elevated areas may be slick. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... The threat for heavy rainfall will temporarily shift south and east of the area Wednesday morning. There will be a chance for a period of light freezing rain or sleet later Wednesday night into early Thursday. Any ice accumulations will be less than a tenth of an inch. Another round of significant rainfall is possible later Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. ILZ066>068-071>073-211200- Clay-Crawford-Effingham-Jasper-Lawrence-Richland- 333 PM CST Tue Feb 20 2018 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for portions of southeast Illinois. .DAY ONE...TONIGHT... Showers and thunderstorms will become more numerous over southeast Illinois later today and especially tonight. No severe weather is expected, however, some of the thunderstorms will be capable of producing heavy rainfall amounts late today and tonight. With the heavy rainfall totals expected across southeast Illinois over the next 24 hours, minor to moderate flooding is forecast along the Wabash, Little Wabash and Embarras basins in the next several days. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... Another round of moderate to heavy rainfall is possible by late Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. HJS
In the hours before
Local storm report, Feb 20, 4:10 PM CST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
410 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN KNOXVILLE 40.91N 90.29W
02/20/2018 M2.57 INCH KNOX IL COCORAHS
STORM TOTAL...0.63 PAST 8 HOURS.
&&
25Local storm report, Feb 20, 6:23 PM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN HOOPESTON 40.47N 87.67W
02/20/2018 M1.34 INCH VERMILION IL CO-OP OBSERVER
24 HOUR TOTAL
0600 PM HEAVY RAIN RUSHVILLE 40.12N 90.57W
02/20/2018 M1.60 INCH SCHUYLER IL CO-OP OBSERVER
24 HOUR TOTAL
0600 PM HEAVY RAIN CHAMPAIGN 40.11N 88.26W
02/20/2018 M1.56 INCH CHAMPAIGN IL COCORAHS
12 HOUR TOTAL
0600 PM HEAVY RAIN CAPITAL AIRPORT 39.84N 89.68W
02/20/2018 M1.50 INCH SANGAMON IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
02/20/2018 M1.46 INCH CHAMPAIGN IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN BLOOMINGTON AIRPORT 40.48N 88.92W
02/20/2018 M1.75 INCH MCLEAN IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN PEORIA INTERNATIONAL AI 40.67N 89.68W
02/20/2018 M2.48 INCH PEORIA IL ASOS
24 HOUR TOTAL
0600 PM HEAVY RAIN 2 E LINCOLN 40.15N 89.33W
02/20/2018 M1.93 INCH LOGAN IL OFFICIAL NWS OBS
24 HOUR TOTAL
&&
25Local storm report, Feb 20, 8:30 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CST TUE FEB 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
02/20/2018 M3.24 INCH MCLEAN IL NWS EMPLOYEE
STORM TOTAL SINCE SUNDAY NIGHT
0815 PM HEAVY RAIN 2 N HOMER 40.06N 87.96W
02/20/2018 M4.64 INCH CHAMPAIGN IL COCORAHS
TWO DAY TOTAL. 2.62 SINCE 7 AM.
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:16 PM CST | Flash Flood Warning | ILX | Champaign, DeWitt, Douglas, McLean, Moultrie, Piatt and 1 more | 6 hr |
| Feb 20, 7:36 PM CST | River Flood Warning | ILX | Vermilion | 4 days |
| Feb 20, 8:42 PM CST | River Flood Warning | ILX | Piatt | 7 days |
| Feb 21, 1:23 AM CST | Areal Flood Warning | ILX | Champaign, DeWitt, Douglas, Edgar, McLean, Moultrie and 2 more | 12 hr |
| Feb 21, 9:54 AM CST | River Flood Warning | ILX | Clay, Richland | 10 days |
| Feb 21, 1:12 PM CST | Areal Flood Warning | ILX | Vermilion | 24 hr |
| Feb 21, 3:41 PM CST | Winter Weather Advisory | ILX | Cass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more | 18 hr |
Nearby
River Flood Warnings in Illinois, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.